# SDR 2007UALA01467

- Difficulty date: May 8, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 47,852 hours, 16,781 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stiff
- Location: 3r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DOOR ARM DISARM SWITCH VERY STIFF AND DIFFICULT TO USE.  [SUP 06-06-07]  REMOVED SLIDE LUBED MECHANISM TO ALLEVIATE THE STIFFNESS CONDITION.
